Alert archive / California / Gale Watches in 2015

Gale Watch 11, NWS Eureka, CA

April 28, 2015

NWS Eureka, CA issued this gale watch at Apr 28, 2015, 2:38 AM PDT. It took effect at Apr 28, 2015, 9:00 PM PDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2015, 2:38 AM PDT (09:38 UTC)
In effect from
Apr 28, 2015, 9:00 PM PDT
Expired
Apr 29, 2015, 2:43 AM PDT
In force
6 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WHUS76 KEKA 280938
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PDT TUE APR 28 2015

PZZ470-281745-
/O.EXT.KEKA.SC.Y.0140.150428T2200Z-150429T2200Z/
/O.NEW.KEKA.GL.A.0011.150429T2200Z-150501T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH FRIDAY
MORNING. 

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT THIS AFTERNOON. N
  WINDS INCREASING WEDNESDAY AFTERNOON TO 20 TO 30 KT WITH GUSTS
  TO 40 KT. ELEVATED WINDS WILL REMAIN INTO THE WEEKEND. 

* SEAS...NW 8 TO 10 FT AT AT 10 SECONDS THROUGH TONIGHT THEN
  BUILDING TO 14 FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-281745-
/O.EXT.KEKA.SC.Y.0140.150428T2200Z-150429T0400Z/
/O.NEW.KEKA.GL.A.0011.150429T0400Z-150501T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...
...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING. 

* WINDS...NW INCREASING TO 20 TO 30 KT THIS AFTERNOON. GUSTS TO 35
  KT LATE THIS AFTERNOON AND EARLY EVENING. WINDS BECOMING N 30 TO
  35 KT ON WEDNESDAY THEN REMAINING ELEVATED INTO THE WEEKEND.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS THEN BUILDING TO 12 TO 16 FT
  ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-281745-
/O.EXT.KEKA.SC.Y.0140.150428T2200Z-150502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
238 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

* WINDS...NW TO N 10 TO 20 KT BECOMING 15 TO 25 KT IN THE
  AFTERNOON. GUSTS TO 30 KT POSSIBLE AROUND POINT SAINT GEORGE AND
  CAPE MENDOCINO. NEAR GALE WINDS POSSIBLE ON WEDNESDAY.

* SEAS...NW BUILDING TO 7 TO 10 FEET AT 10 SECONDS. SEAS WILL
  CONTINUE TO BUILD ON WEDNESDAY TO AROUND 10 TO 13 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-281745-
/O.EXT.KEKA.SC.Y.0140.150428T2200Z-150502T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PDT SATURDAY...

* WINDS...NW INCREASING TO 15 TO 25 KT THIS AFTERNOON. GUSTS TO 35
  KT ARE POSSIBLE NEAR CAPE MENDOCINO LATE AFTERNOON AND EARLY
  EVENING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT ON
  WEDNESDAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO. WINDS
  ARE FORECAST TO EASE THURSDAY THROUGH SATURDAY.

* SEAS...NW BUILDING TO 8 TO 10 FT AT 10 SEC THIS AFTERNOON. SEAS
  WILL BUILD TO AROUND 12 FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
150 
WHUS76 KEKA 281612
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 AM PDT TUE APR 28 2015

PZZ475-290400-
/O.CON.KEKA.SC.Y.0140.150428T2200Z-150429T0400Z/
/O.UPG.KEKA.GL.A.0011.150429T0400Z-150501T1600Z/
/O.NEW.KEKA.GL.W.0013.150429T0400Z-150501T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NW INCREASING TO 20 TO 30 KT THIS AFTERNOON. GUSTS TO 35 KT
  LATE THIS AFTERNOON AND EARLY EVENING. WINDS BECOMING N 30 TO 35
  KT ON WEDNESDAY THEN REMAINING ELEVATED INTO THE WEEKEND.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS THEN BUILDING TO 12 TO 16 FT
  ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-290400-
/O.CON.KEKA.SC.Y.0140.150428T2200Z-150429T2200Z/
/O.CON.KEKA.GL.A.0011.150429T2200Z-150501T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
FRIDAY MORNING...

* WINDS...N 10 TO 20 KT WITH GUSTS TO 30 KT THIS AFTERNOON. N 
  WINDS INCREASING WEDNESDAY AFTERNOON TO 20 TO 30 KT WITH GUSTS 
  TO 40 KT. ELEVATED WINDS WILL REMAIN INTO THE WEEKEND. 

* SEAS...NW 8 TO 10 FT AT AT 10 SECONDS THROUGH TONIGHT THEN 
  BUILDING TO 14 FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-290400-
/O.CON.KEKA.SC.Y.0140.150428T2200Z-150502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
912 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS...NW TO N 10 TO 20 KT BECOMING 15 TO 25 KT IN THE 
  AFTERNOON. GUSTS TO 30 KT POSSIBLE AROUND POINT SAINT GEORGE 
  AND CAPE MENDOCINO. NEAR GALE WINDS POSSIBLE ON WEDNESDAY. 

* SEAS...NW BUILDING TO 7 TO 10 FEET AT 10 SECONDS. SEAS WILL 
  CONTINUE TO BUILD ON WEDNESDAY TO AROUND 10 TO 13 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-290400-
/O.CON.KEKA.SC.Y.0140.150428T2200Z-150502T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
912 AM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT SATURDAY...

* WINDS...NW INCREASING TO 15 TO 25 KT THIS AFTERNOON. GUSTS TO 
  35 KT ARE POSSIBLE NEAR CAPE MENDOCINO LATE AFTERNOON AND 
  EARLY EVENING. WINDS WILL CONTINUE TO INCREASE TO 20 TO 30 KT 
  ON WEDNESDAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO. 
  WINDS ARE FORECAST TO EASE THURSDAY THROUGH SATURDAY. 

* SEAS...NW BUILDING TO 8 TO 10 FT AT 10 SEC THIS AFTERNOON. 
  SEAS WILL BUILD TO AROUND 12 FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
291 
WHUS76 KEKA 282216
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
316 PM PDT TUE APR 28 2015

PZZ475-290630-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T0400Z/
/O.CON.KEKA.GL.W.0013.150429T0400Z-150501T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
316 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
PDT FRIDAY...

* WINDS...NW INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT THIS
  EVENING. WINDS BECOMING N 25 TO 35 KT WITH GUSTS TO 40 KT ON
  WEDNESDAY THEN REMAINING ELEVATED INTO THE WEEKEND.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS THEN BUILDING TO 12 TO 16 
  FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-290630-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/
/O.CON.KEKA.GL.A.0011.150429T2200Z-150501T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
316 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
FRIDAY MORNING...

* WINDS...NW INCREASING TO 15 TO 25 KT WITH GUSTS TO 30 KT THIS
  EVENING. N WINDS INCREASING TO 20 TO 30 KT WITH GUSTS TO 40 KT
  ON WEDNESDAY THEN REMAINING ELEVATED INTO THE WEEKEND.

* SEAS...NW 8 TO 10 FT AT AT 10 SECONDS THROUGH TONIGHT THEN 
  BUILDING TO 14 FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-290630-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
316 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT IN THE EVENING. GUSTS TO 30 KT POSSIBLE
  AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. NEAR GALE WINDS
  POSSIBLE ON WEDNESDAY.

* SEAS...NW BUILDING TO 7 TO 10 FEET AT 10 SECONDS. SEAS WILL 
  CONTINUE TO BUILD ON WEDNESDAY TO AROUND 10 TO 13 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-290630-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150502T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
316 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT THIS EVENING...WITH GUSTS TO 35 KT
  POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL CONTINUE TO INCREASE TO
  20 TO 30 KT ON WEDNESDAY...WITH GUSTS TO 40 KT POSSIBLE AROUND
  CAPE MENDOCINO. WINDS ARE FORECAST TO EASE THURSDAY THROUGH
  SATURDAY.

* SEAS...NW BUILDING TO 8 TO 10 FT AT 10 SEC THIS AFTERNOON. 
  SEAS WILL BUILD TO AROUND 12 FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
196 
WHUS76 KEKA 290359
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PDT TUE APR 28 2015

PZZ475-291200-
/O.EXP.KEKA.SC.Y.0140.000000T0000Z-150429T0400Z/
/O.CON.KEKA.GL.W.0013.150429T0400Z-150501T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PDT TUE APR 28 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WINDS...NW 20 TO 30 KT WITH GUSTS TO 35 KT. WINDS BECOMING N 25
  TO 35 KT WITH GUSTS TO 40 KT ON WEDNESDAY THEN REMAINING
  ELEVATED INTO THE WEEKEND.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS THEN BUILDING TO 12 TO 16 
  FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ470-291200-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/
/O.CON.KEKA.GL.A.0011.150429T2200Z-150501T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
FRIDAY MORNING...

* WINDS...NW 15 TO 25 KT WITH GUSTS TO 30 KT. N WINDS INCREASING
  TO 20 TO 30 KT WITH GUSTS TO 40 KT ON WEDNESDAY THEN REMAINING
  ELEVATED INTO THE WEEKEND.

* SEAS...NW 8 TO 10 FT AT AT 10 SECONDS THROUGH TONIGHT THEN 
  BUILDING TO 14 FT ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-291200-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150502T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
859 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT. GUSTS TO 30 KT POSSIBLE AROUND POINT
  SAINT GEORGE AND CAPE MENDOCINO. NEAR GALE WINDS POSSIBLE ON
  WEDNESDAY.

* SEAS...NW BUILDING TO 7 TO 10 FEET AT 10 SECONDS. SEAS WILL 
  CONTINUE TO BUILD ON WEDNESDAY TO AROUND 10 TO 13 FT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-291200-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150502T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 PM PDT TUE APR 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
SATURDAY...

* WINDS...NW 15 TO 25 KT...WITH GUSTS TO 35 KT POSSIBLE NEAR CAPE
  MENDOCINO AND POINT ARENA. WINDS WILL CONTINUE TO INCREASE TO 20
  TO 30 KT ON WEDNESDAY...WITH GUSTS TO 40 KT POSSIBLE AROUND CAPE
  MENDOCINO. WINDS ARE FORECAST TO EASE THURSDAY THROUGH
  SATURDAY.

* SEAS...NW 8 TO 10 FT AT 10 SECONDS. SEAS WILL BUILD TO AROUND
  12 FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
186 
WHUS76 KEKA 290943
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 AM PDT WED APR 29 2015

PZZ455-291745-
/O.NEW.KEKA.SE.W.0014.150429T0943Z-150429T2200Z/
/O.EXT.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/
/O.EXB.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
243 AM PDT WED APR 29 2015

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS...NW 20 TO 30 KT WITH GUSTS AS HIGH AS 40 KT THIS
  AFTERNOON AND EVENING. HIGHEST WINDS AROUND CAPE MENDOCINO AND
  POINT ARENA.

* SEAS...STEEP NW WAVES OF 10 TO 15 FT AT 9 SECONDS. HIGHEST SEAS
  WILL BE IN THE AFTERNOON AND EVENING...AND NEAR CAPE MENDOCINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-291745-
/O.CON.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/
/O.UPG.KEKA.GL.A.0011.150429T2200Z-150501T1600Z/
/O.EXB.KEKA.GL.W.0013.150429T2200Z-150502T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
243 AM PDT WED APR 29 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...N 20 TO 30 KT. GUSTS TO 40 KT THIS AFTERNOON AND
  EVENING. WINDS INCREASING TO 25 TO 35 KT WITH GUSTS TO 45 KT ON
  THURSDAY. GALE FORCE WINDS MAY REMAIN THROUGH THE WEEKEND. 

* SEAS...STEEP NW TO N WAVES BUILDING TO 12 TO 15 FT AT 10
  SECONDS. STEEP SEAS WILL REMAIN THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-291745-
/O.EXT.KEKA.SC.Y.0140.000000T0000Z-150429T2200Z/
/O.EXB.KEKA.GL.W.0013.150429T2200Z-150430T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
243 AM PDT WED APR 29 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING. 

* WINDS...NW TO N WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON
  AND EVENING. GUSTS TO 40 KT AROUND POINT SAINT GEORGE AND CAPE
  MENDOCINO. WINDS WILL EASE OVERNIGHT.

* SEAS...STEEP NW WAVES BUILDING TO 10 TO 14 FT AT 8 SECONDS BY
  LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-291745-
/O.CON.KEKA.GL.W.0013.000000T0000Z-150501T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 AM PDT WED APR 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY...

* WINDS...N 25 TO 35 KT WITH GUSTS TO 45 KT THROUGH THIS EVENING.
  GALE FORCE WINDS WILL CONTINUE INTO FRIDAY.

* SEAS...STEEP N WAVES AROUND 15 FT AT 10 SECONDS THROUGH
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Apr 27, 5:15 PM PDT, 9 hours 23 minutes earlier.

Area forecast discussion, Apr 27, 5:15 PM PDT, 9 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
515 PM PDT MON APR 27 2015

.SYNOPSIS...INTERIOR TEMPERATURES WILL COOL TUESDAY AND WEDNESDAY
AS THE RIDGE SHIFTS INLAND AND A TROUGH PASSES OVER THE PACIFIC
NORTHWEST. INTERIOR TEMPERATURES WILL TREND UPWARD THE SECOND HALF
OF THE WEEK AS HIGH PRESSURE DOMINATES THE WEATHER PATTERN.

&&

.DISCUSSION...SKIES ARE ALMOST CLOUD FREE THIS AFTERNOON AS A
RIDGE OF HIGH PRESSURE OVER THE WEST COAST BRINGS DRY WEATHER TO
NORTHWEST CALIFORNIA. THE ONLY EXCEPTION IS NEAR THE COAST WHERE
STRATUS HAS STUCK AROUND FOR MUCH OF THE DAY. THE STRATUS IS
ANTICIPATED TO REMAIN IN PLACE FOR MUCH OF THE NIGHT...LEADING TO
AREAS OF FOG. HOWEVER AS A VERY WEAK FRONTAL SYSTEM APPROACHES
LATE TONIGHT SOME OF THE CLOUDS MAY LIFT AND POSSIBLY MIX OUT
LEAVING MID AND HIGH LEVEL CLOUD COVER.

INTERIOR TEMPERATURES WILL BEGIN TRENDING DOWNWARD ON TUESDAY AS
THE RIDGE SHIFTS INLAND AND A TROUGH APPROACHES FROM THE PACIFIC.
BUT EVEN WITH THE TEMPERATURES TRENDING DOWNWARD, THEY WILL REMAIN
A FEW DEGREES ABOVE NORMAL ON TUESDAY. THE TROUGH WILL APPROACH ON
TUESDAY AND AN ASSOCIATED VERY WEAK DISTURBANCE WILL PASS TO OUR
NORTH TUESDAY MORNING. THIS WILL BRING US SOME HIGH LEVEL CLOUDS
AND A SLIGHT CHANCE OF VERY LIGHT RAIN SHOWERS TO DEL NORTE
COUNTY. WILL EMPHASIZE THE ODDS OF THIS ARE LOW, BUT NOT ZERO. ANY
QPF WILL BE BARELY MEASURABLE. MODELS SHOW THE TROUGH MOVING OVER
US LATE TUESDAY INTO WEDNESDAY, BRINGING COOLER TEMPERATURES. NO
PRECIPITATION IS EXPECTED. AS A RESULT, POPS REMAIN BELOW CLIMO
DURING THIS TIME PERIOD. ZONAL FLOW DEVELOPS THURSDAY AND
CONTINUES THROUGH THE END OF THE WEEK. THOUGH, THE MODELS HINT AT
A CUTOFF LOW DEVELOPING OFF THE COAST OF SOUTHERN CALIFORNIA
TOWARDS THE END OF THE WEEK. WILL KEEP AN EYE ON THIS AS IT COULD
LEAD TO SHOWERS OR MAYBE THUNDERSTORMS LATE THIS WEEK. BUT IT'S
TOO FAR OUT TO KNOW FOR SURE AT THIS POINT. OTHERWISE, THE
CONSMODEL WAS USED FOR TEMPERATURES DURING THAT TIME PERIOD AND IT
HAS THEM REMAINING SEASONAL ALONG THE COAST AND TRENDING BACK UP
(ABOVE NORMAL) ACROSS THE INTERIOR. MS/JT

&&

.AVIATION...STRATUS REMAINS PINNED ALONG THE MENDOCINO AND
SOUTHERN HUMBOLDT COASTS AND SHOULD EXPAND BACK NORTH TOWARD CEC
AND ACV THIS EVENING. THERE IS SOME UNCERTAINTY AS TO HOW MUCH FOG
TO EXPECT TONIGHT AS CEILINGS WILL LIKELY LIFT WITH A WEAK FRONTAL
SYSTEM APPROACHING THE AREA LATER TONIGHT. STILL...SOME DENSE FOG
IS EXPECTED THIS EVENING THROUGH A LITTLE AFTER MIDNIGHT
CONSIDERING FOG IS EVIDENT ON COASTAL WEB CAMS. THE WEAK FRONTAL
SYSTEM MAY BRING SOME LIGHT RAIN TO DEL NORTE COUNTY ON TUESDAY.

VFR WILL PRIMARILY PERSIST ACROSS THE INTERIOR WITH A FEW
ISOLATED VALLEY LOCATIONS SEEING SOME VALLEY FOG DEVELOPMENT LATE
TONIGHT INTO EARLY TUESDAY MORNING.

&&

.MARINE...SEAS TODAY HAVE BEEN RELATIVELY SUBDUED AT 4 TO 6 FEET
AND 8 TO 10 SECONDS...AS WINDS HAVE GENERALLY REMAINED LIGHT TO
MODERATE ACROSS THE WATERS. THE STRONGEST WINDS HAVE BEEN OBSERVED
SOUTH OF CAPE MENDOCINO...WITH SUSTAINED SPEEDS OF NEAR 15 KNOTS
AND GUSTS TO 20 KT OUT OF THE NORTHWEST. THIS IS EXPECTED TO
REMAIN RELATIVELY CONSTANT THROUGH THE EARLY OVERNIGHT HOURS...BUT
AN APPROACHING WEAK FRONT MAY CAUSE WINDS TO SHIFT TO THE SOUTH
BRIEFLY AFTER MIDNIGHT...MOSTLY NORTH OF CAPE MENDOCINO. THE FRONT
WILL THEN MOVE THROUGH THE WATERS THROUGH THE DAY...WHICH WILL
REINFORCE NORTHERLY WINDS AND CAUSE AN INCREASE IN WIND SPEEDS AND
STEEP SHORT PERIOD SEAS...PARTICULARLY SOUTH OF CAPE MENDOCINO
WHERE SUSTAINED WINDS OF 25 TO 30 KTS ARE EXPECTED TO DEVELOP.
ALSO CONTRIBUTING TO THE SEA STATE WILL BE A BUILDING
NORTHWESTERLY SWELL...WHICH IS STILL FORECAST TO ARRIVE SOMETIME
DURING THE AFTERNOON TOMORROW. THE END RESULT WILL LIKELY BE
QUICKLY BUILDING SEAS OF 9 TO 12 FEET BY THE OVERNIGHT
HOURS...WITH A MIXTURE OF LOCALLY GENERATED SHORT PERIOD WAVES AND
MIDDLE PERIOD SWELL. BY WEDNESDAY AFTERNOON...HIGH PRESSURE WILL
SURGE INTO THE WATERS BEHIND THE COLD FRONT...COUPLED WITH A
DEVELOPING THERMAL TROUGH ACROSS CENTRAL CALIFORNIA. AS A
RESULT...NORTHERLY WINDS WILL INCREASE YET AGAIN ACROSS MUCH OF
THE WATERS...WITH GALES LIKELY BY OVERNIGHT WEDNESDAY ACROSS AT
LEAST THE SOUTHERN WATERS. AT THIS POINT CONFIDENCE HAS INCREASED
ENOUGH TO ISSUE SMALL CRAFT ADVISORIES FOR THE OUTER WATERS AND
SOUTHERN INNER WATERS BEGINNING AT 11 AM TUESDAY...AND FOR THE
NORTHERN INNER WATERS BEGINNING AT 5 PM TUESDAY WHERE STRONGER
WINDS AND HIGH SEAS ARE EXPECTED TO BE A BIT SLOWER TO DEVELOP.
ALL ADVISORIES WILL EXTEND THROUGH OVERNIGHT FRIDAY AS FRESH TO
STRONG WINDS AND STEEP SEAS ARE EXPECTED TO PERSIST THROUGH THE
WEEKEND...HOWEVER A GALE WATCH WILL LIKELY BE NEEDED SOON IN AT
LEAST THE OUTER WATERS TO ACCOUNT FOR EXPECTED INCREASING
WINDS/SEAS WEDNESDAY NIGHT. BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY FROM 5 PM TUESDAY TO 6 AM PDT SATURDAY FOR
     PZZ450.

     SMALL CRAFT ADVISORY FROM 11 AM TUESDAY TO 6 AM PDT SATURDAY FOR
     PZZ470.

     SMALL CRAFT ADVISORY FROM 11 AM TUESDAY TO 6 AM PDT SATURDAY FOR
     PZZ455.

     SMALL CRAFT ADVISORY FROM 11 AM TUESDAY TO 6 AM PDT SATURDAY FOR
     PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 27, 4:03 AM PDT, 22 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
403 AM PDT MON APR 27 2015

CAZ001>004-076-281330-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
403 AM PDT MON APR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:12 AM PDTGale WarningEKA3 days

Nearby

Gale Watches in California, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.